Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Ascent, descent and compact perturbations


Author: Sandy Grabiner
Journal: Proc. Amer. Math. Soc. 71 (1978), 79-80
MSC: Primary 47A53; Secondary 47A55
MathSciNet review: 495841
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The collections of upper semi-Fredholm operators with finite ascent and of lower semi-Fredholm operators with finite descent are both closed under commuting compact perturbations.


References [Enhancements On Off] (What's this?)

  • [1] S. R. Caradus, W. E. Pfaffenberger and B. Yood, Calkin algebras and algebras of operators on Banach spaces, Lecture Notes in Pure and Appl. Math., vol. 9, Dekker, New York, 1974. MR 0415345 (54:3434)
  • [2] M. A. Kaashoek and D. C. Lay, Ascent, descent, and commuting perturbations, Trans. Amer. Math. Soc. 189 (1972), 35-47. MR 0312299 (47:861)
  • [3] B. Yood, Properties of linear transformations preserved under addition of a completely continuous transformation, Duke Math. J. 18 (1951), 599-612. MR 0044020 (13:355f)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47A53, 47A55

Retrieve articles in all journals with MSC: 47A53, 47A55


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1978-0495841-7
Article copyright: © Copyright 1978 American Mathematical Society